# SDR QXEA200602703

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 12,772 hours, 12,962 cycles
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pcu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLIGHT NR 2403: DURING TAXI OUT, POWER PLANT MESSAGE ON ED. MAINTENANCE INTERROGATED EMU AND CDS. FOUND FAULT CODE 131B ON NR 1 ENGINE. PERFORMED FAULT ISOLATION IAW FIM 61-21-03-810-815. FOUND DIRTY PIN A PCU TRANSDUCER CONNECTOR P28. CLEANED CONNECTOR. FAULTS CLEARED. RAN  NR 1 ENGINE. NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
